# SDR UPS09554364

- Difficulty date: January 2, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 24,516 hours, 16,647 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION ON CAPT'S O/B SEAT TRACK AT FWD MOUNT BOLT BS 233 LBL 26 WL 200.5.  TRACK WAS REPLACED PER SOPM 20-50-01.
